MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 2 TO 7MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 2 TO 7MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, the metal is damaged, and a piece of metal broke off it intraoperatively.Additional information has been requested from the user facility.
 
Event or Problem Description
It was reported that the tightening knob of a navlock universal tracker adapter was fractured intra-operatively.
 
Additional Manufacturer Narrative
Corrected data: d3, d5, and g1.D9 and h6 coding have been updated to reflect investigation conclusion.Additional data: b5, h4.

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 2 TO 7MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg MI D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18310005
Report Number3015967359-2023-02583
Device Sequence Number14981139
Product Code HAW
UDI-Device Identifier04546540391902
UDI-Public04546540391902
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-999-002
Device Lot NumberX02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown